# SDR ABXA20230918187

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 97,188 hours, 35,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MN CARGO DOOR LIGHT ILLUMINATED WHILE CLIMBING THRU 5000 FT RAN QRH RETURNED TO KLAX THE LIGHT DISTINGUISHED AFTER 10 MINS AT 7000 LEVEL FLIGHT GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED DOOR INDICATION  IAW MEL-52-71-1-2 AIRCRAFT RETURNED TO SERVICE.
